Sedentary Lifestyle

A lifestyle that involves little or no physical activity is called a sedentary lifestyle. A person with this lifestyle is often sitting or lying down while performing various tasks. A sedentary lifestyle can be a risk factor for obesity, cardiovascular diseases, diabetes, depression, hypertension, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have a constipation problem, and my stomach is getting bigger. Why?

Query: Hi doctor, I am a 21 year old girl. I used to eat a lot from my childhood, but I was not that fat. I had a big belly from 13 years, and I used to hide it in my dress because I was shy of it. From about five months my stomach has become bigger. I have problems with sitting and doing daily household ...  Read Full »


Dr. Prathap

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. After seeing your photos (attachment removed to protect patient identity), this is what I feel. The issue with your stomach and constipation is related to your lifestyle only. It appears that the level of physical activity is very less in your case and so you are facing t...  Read Full »

What causes involuntary puffing?

Query: Hi doctor, I am a 45 year old male. A month back, I was diagnosed with sleep apnea. I have enclosed my report here. I feel breathless at night while lying down and I was advised it as because of sleep apnea. I have been trying to use a CPAP. For past two months I am experiencing breathlessness on...  Read Full »


Dr. Vivek Chail

Family Physician, General Practitioner, Radiodiagnosis Physician, Radiologist

Answer: Hi, Welcome to icliniq.com. I have read through your query and reports (attachment removed to protect patient identity) in detail. Please find my observations below. There is a probability of having a parasomnia which is defined as sleep disorders that involve abnormal movements and features like...  Read Full »

Are my psychiatric medicines the cause of high blood pressure?

Query: Hi doctor, I am 24 year old and weigh 70 kg. My blood pressure is on a higher side with readings around 150/90 always. I have a history of depression and ADHD (attention deficit hyperactivity disorder). I am currently on medication for depression and blood pressure and have been prescribed Nexito F...  Read Full »


Dr. Prashant Valecha

Cardiologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. You are already on blood pressure (BP) medicines tablet Nexovas (Cilnidipine) and Nebimac (Nebivolol). Tablet Nebimac controls heart rate. Psychiatric medicines may affect heart rate, but not that significant to affect BP (BP=Cardiac output x heart rate). And the ben...  Read Full »

Can high BP and worrisome lipid profile be due to junk food?

Query: Hi doctor, Few days back, I felt little dizzy and when checked my BP was quite high around 149/89. My recent lipid profile is also worrisome. What should I do now? I prefer eating junk food most of the time and dairy products like cheese and paneer more. I gained some weight now. I feel some slight...  Read Full »


Dr. Prashant Valecha

Cardiologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. My advice to you as per your complaints and reports (attachment removed to protect patient identity), Lifestyle modification which includes exercise of 30 minutes jogging or brisk walk every day or at least four days a week. Reduce weight. Reduce dairy products and ...  Read Full »

Why do I feel bloated after I eat?

Query: Hello doctor, I have gas problem and bloating after I eat any normal size meal. I have struggled with constipation for years, but paid very close attention to that issue. Currently, it is not the problem. I have had colonoscopy and stool tests and they were fine. I did have colitis back due to use o...  Read Full »


Dr. Babu Lal Meena

Child Health Specialist, Family Physician, General Practitioner, Medical Gastroenterologist, Paediatrician

Answer: Hi, Welcome to icliniq.com. These kind of problems are very common due to our dietary habits and sedentary lifestyle. Sometimes it is due to deficiency of enzymes also, this is uncommon and the main factor is lifestyle. The syndrome of bloating and constipation is known as Irritable Bowel Syndro...  Read Full »

Are hair fall, skin infections, and overweight due to hypothyroidism?

Query: Hello doctor, I have hypothyroidism. With that, I am facing hair fall, skin infections, overweight, high cholesterol, and memory loss. Are all these happening because of thyroid or there are other factors involved? I am a firm believer in Ayurveda but can this be treated with Ayurveda permanently? ...  Read Full »


Dr. Ishwar Chandra Rai

Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. Hypothyroidism may cause these symptoms as you have described. But it is other possibilities too. Hair fall may be due to infection, excessive use of different kinds of shampoo and conditioner, changes in food habits and water, stress, etc. Stress and anxiety may lead t...  Read Full »

Why am I having pain in all muscles and joints?

Query: Hello doctor, I am a 41-year-old male. My blood and urine tests are normal. However, I am experiencing tender muscles all over the body. Both in legs, feet, and arms and wrist. I have tried various treatment to treat each one of the individual issues like physical therapy, chiropractic, massage, et...  Read Full »


Dr. Anuj Gupta

Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com. I have gone through your reports (attachment removed to protect patient identity) and found nothing significant. First of all, you need to understand that if any small pain exists in our body for more than three months, then there is also an involvement of psychological...  Read Full »

Will the food taken in the previous night affect fasting blood sugar?

Query: Hi doctor, I am 48 years old and I have not been diabetic till now. Three months ago, my blood pressure readings were higher than usual and my doctor changed my medicines (Omnitan-H 20 mg and Amlopin-M 20 mg to Olmetrack 40 mg and Lnbloc 10 mg). I took the new medicines for some time, but they did ...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hi, Welcome to icliniq.com. First of all, I need to tell you that whether the cause is a medicine or your lifestyle the value of your fasting blood sugar 126 mg/dL falls into the diabetic range. You are eating sugarcane or garlic or fenugreek water previous night does not affect your blood sugar lev...  Read Full »

My BP fluctuates often. What should I do?

Query: Hi doctor, I am a 29 year old male. A year ago, I had severe headache, heaviness of head and tension. When I consulted a cardiologist, he conducted all tests and diagnosed me with high BP 150/90. He prescribed me Sartel 40 mg and Amlogard 2.5 mg for high BP. I had tablets for 15 days and then checke...  Read Full »


Dr. Muhammad M. Hanif Md.

Cardiologist, Criticalcare Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have worked through your query and understand your health issues. I assure you not to worry as you have consulted the appropriate expert physician who will take care all of your medical concerns. Your blood pressure (BP) was high in the first place and they started y...  Read Full »

What could be the reason for constant dull pain in head and neck?

Query: Hi doctor, I have been getting a sudden radiating pain like a wave from the back of the head up to the forehead. It is worse on right side and radiates to left side. It comes suddenly and is dull, but about 7/10 in pain scale. It goes away almost as fast as it starts. It happens multiple times a day...  Read Full »


Dr. Shakti Mishra

Fitness Expert, Nutritionist, Physiotherapist, Yoga Specialist

Answer: Hi, Welcome to icliniq.com. According to your complaint, physical structure of the body and workstation type, you are having a very sedentary lifestyle. I think there might be ergonomically raised causes for your symptoms. Long hours of sitting at your job might have put a lot of pressure over your ...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.